Couldn't find what you looking for?

TRY OUR SEARCH!


About two weeks ago, I began to take Lamictal. Yesterday I have noticed my thigh, eyes, and more parts of my body started to get itchy rash. I discovered horribly itchy red rash all over my legs feet arms hands chest back and slightly on my face this morning. I believe this is caused by Lamictal, so I do not know what to do. I like how this medicine works on me, but I do not know if this is dangerous side effect.

Loading...


I have the same problem as you, but I started Lamictal about two months ago. After a while, I also noticed that I have a rash on my face. It runs down each side of my nose and is starting to show-up on my neck and lower parts of the body. The rash on my neck started at about the size of a quarter. I have noticed it is spreading more and more down to my thighs. It looked like ringworm at first, but lately I have noticed this is typical Lamictal rash. These itchy bumps were slightly red, with the top layer of skin dry and flaking. I have asked a friend who reported me he had the same red itchy thigh and eye rash, about the size and shape of a quarter all over his body while he was taking Lamictal. He told me I should be careful, because some doctors are not aware of this rash and try to treat it like any other allergy reaction. However, he explained tome that is not allergy, but serious side effect of Lamictal. I went to the doctor after I found out this, which I would recommend the same to you.
Reply

Loading...

The rash is probably Stevens-Johnson Syndrome, or SJS. Stop the med and see your doctor ASAP. It is a potentially life threatening side effect.
Reply

Loading...

I have same kind of rash for last 6 months. Please let me know if anyone finds something.
Reply

Loading...

Do any of you read the bottle? A SKIN RASH IS SJS "A LIFE THREATENING" ADVERSE REACTION. YOU CAN BE STUCK IN A BURN UNIT AND DIE FROM 2NDARY INFECTIONS FROM ENTIRE SHEETS OF SKIN SLOUGHING OFF YOUR BODY! ~ I mean Jesus Christ for the love of GOD ~ I read these comments "I have had a rash for 6 months, wonder if I should consult a doctor or something?" are you kidding me. you have been taking a drug for 6 months and never once discussed your side effects especially obvious ones everyone is warned about prior to starting the medicine?

I started lamictal 3 weeks ago. At 50mg week 3 I develop a itchy scalp and eye burning. I saw my doctor and he was ordered me to STOP and I had no rash yet. My doctor knows the precursors of side effects that lead to the rash. We will try again in a few months and at even slower dosage ramp to avoid the domino effect that ends up killing you from this drug.

Reply

Loading...

your so mean, I LOVE YOU

To the rest of you ~ DEE DEE DEE
Reply

Loading...

Quote:

Do any of you idiots read the bottle? A SKIN RASH IS SJS "A LIFE THREATENING" ADVERSE REACTION. YOU CAN BE STUCK IN A BURN UNIT AND DIE FROM 2NDARY INFECTIONS FROM ENTIRE SHEETS OF SKIN SLOUGHING OFF YOUR BODY ~ SOMETIMES I THINK PEOPLE LIKE YOU DESERVE TO DIE BECAUSE YOUR SO YOUR SO DUMB! ~ I mean Jesus Christ for the love of GOD ~ I read these comments "I have had a rash for 6 months, wonder if I should consult a doctor or something?" are you kidding me. you have been taking a drug for 6 months and never once discussed your side effects especially obvious ones everyone is warned about prior to starting the medicine?

I started lamictal 3 weeks ago. At 50mg week 3 I develop a itchy scalp and eye burning. I saw my doctor and he was ordered me to STOP and I had no rash yet. My doctor knows the precursors of side effects that lead to the rash. We will try again in a few months and at even slower dosage ramp to avoid the domino effect that ends up killing you from this drug.

You must have re****s for doctors or you are retarded!


Good Heavens. Where did you learn to write the English language? Were you raised in a box under a bridge?!!! Weren't you ever taught the difference between a possessive and a contraction? Sometimes I think people like you deserve to . . . no, wait, I can't be that mean. Get my point? How do YOU like to be talked to like this? No wonder you're on lamictal, or were on lamictal. Hope you found another medication to help you; you need it!
Reply

Loading...

I agree with u , but do u have to be so harsh for peet sake , not every one thinks on the same leavel and we r all on these mind dumbing drugs anyway ......
Reply

Loading...

You're such a dickhead. This is my 3rd time using Lamictal. All 3 times was taken off because of minor rash. (Chances of Lamictal side effects are 3x's increased if also on Valproic Acid), which I'm also on. This time not only got a easy but eyes are bright red + hurt like hell. Saw my Optomologist 4 days ago forgetting to tell her I was on Lamictal.
Did tell her my eyes felt ready to pop + feeling icky like the flu. She prescribed allergy eye drops with a $60 co-pay, which doesn't help @ all. Today my eyes are much worse + of course she was off today.
I hate this. Lamictal works better than any other bipolar med so truly hope it's not Lamictal again.
I know you Dickhead, you'll poke fun of me too. You have NO LIFE APPARENTLY.
Reply

Loading...